SIA OpenIR  > 机器人学研究室
Non-fragile L2-L∞ control for Markov jump systems with general transition probabilities against multiple disturbances
Ye D(叶丹); Xu, Peipei; Zhao XG(赵新刚)
Department机器人学研究室
Conference Name11th Asian Control Conference (ASCC)
Conference DateDecember 17-20, 2017
Conference PlaceGold Coast, AUSTRALIA
Source Publication2017 11TH ASIAN CONTROL CONFERENCE (ASCC)
PublisherIEEE
Publication PlaceNEW YORK
2017
Pages2238-2243
Indexed ByCPCI(ISTP)
WOS IDWOS:000426957300391
Contribution Rank2
ISBN978-1-5090-1573-3
AbstractThis paper is concerned with the non-fragile L-2-L-infinity control problem of Markovian jump nonlinear systems. The considered transition probabilities are more general, which covers known case, uncertain case and unknown case. A disturbance generated by an exogenous system is estimated based on a disturbance observer to construct non-fragile state feedback controller with additive gain variations. Simultaneously, another kind of disturbance in L-2 [0, infinity) space is also been dealt with. The induced nonlinearity by uncertain transition probabilities has been solved based on a separated technique. Some sufficient conditions to guarantee the closed-loop system stochastically stable are obtained by using Lyapunov method and linear matrix inequalities technique. Finally, a single link robot arm model is used to illustrate the effectiveness of the proposed method.
Language英语
Citation statistics
Document Type会议论文
Identifierhttp://ir.sia.cn/handle/173321/21741
Collection机器人学研究室
Corresponding AuthorYe D(叶丹)
Affiliation1.College of Information Science and Engineering, Northeastern University, Shenyang 110189, China
2.State Key Laboratory of Robotics Shenyang Institute of Automation, Shenyang Institute of Automation, CAS, Shenyang Liaoning, China
Recommended Citation
GB/T 7714
Ye D,Xu, Peipei,Zhao XG. Non-fragile L2-L∞ control for Markov jump systems with general transition probabilities against multiple disturbances[C]. NEW YORK:IEEE,2017:2238-2243.
Files in This Item: Download All
File Name/Size DocType Version Access License
Non-fragile L-2-L-in(143KB)会议论文 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ye D(叶丹)]'s Articles
[Xu, Peipei]'s Articles
[Zhao XG(赵新刚)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ye D(叶丹)]'s Articles
[Xu, Peipei]'s Articles
[Zhao XG(赵新刚)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ye D(叶丹)]'s Articles
[Xu, Peipei]'s Articles
[Zhao XG(赵新刚)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Non-fragile L-2-L-infinity control for Markov jump systems with general transition probabilities against multiple disturbances.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.